# SDR UALA2012030101288

- Difficulty date: February 29, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 86,832 hours, 13,961 cycles
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 2093
- Condition: Faulty
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER STATUS MSG.  REPLACED MAIN BATTERY AND BATTERY CHARGER PER MM, OPS CKS GOOD.  CLEARED MESSAGE.  BATTERY READING 29 VOLTS.
